# SDR BQVA2010040900005

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 446
- Aircraft time: 12,433 hours, 6,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 1159B2156227
- Condition: Cracked
- Location: Fuselage
- Part time: 12,433 hours, 6,956 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REQUIRED EDDY CURRENT INSPECTION OF THE FS 793 BULKHEAD CAP ANGLE, CRACKS WERE FOUND AROUND LEFT AND RIGHT BOLT HOLES IN THE CAP ANGLE FOR THE VERTICAL FIN ATTACHMENT.
